# SDR ASAA1158995

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,433 hours, 2,209 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,423 hours, 2,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES TRIPPED OFF DURING CLIMB COULD NOT RESTABLISH.  A/T FFR SHOWED NUMEROUS RATE MONITOR ASM 2 FAULTS.  A/T CURRENT STATUS AND SERVO MOTOR BITE CHECKS GOOD.  PRECAUTIONARY REPLACED A/T SERVO MOTOR NR 2 REF MM 22 31 91.  OPS CHECK NML REF SAME MM CURRENT STATUS TEST AND SERVO MOTOR TEST.
